# SDR 97ZZZM501

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet De-Ice
- Part number: 46584
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, R/PWD DE-ICE INOP, UPON INSPECTION OF SYSTEM FOUND THE RT ENGINE INLET DE-ICE HAD A HOLE BURNED THROUGH THE INSIDE TOP PORTION OF THE OIL COOLER INLET.  REPLACES COWL ASSY NOSE.  (M)
